Posted by Crazy Horse on April 29, 2006, at 17:51:48
In reply to Parnate-Nasty Fatigue, posted by Tom Twilight on April 29, 2006, at 13:37:29
> Hi all
> this is my 10th day on 20mgs of Parnate
> 10mg in morning 10mg at 3pm
> Its really making me tired even at this dosage!
> This is apparently a fairly common effect of Parnate
> It really annoying though, if it makes me tired at this dose, how will I cope with higher doses.
> Does anyone have any idea of what helps with the fatigue?
I've been on Parnate for almost 3 mos. now and it's working great for me. I also experienced the fatigue big time to the point where i thought about going off of it. By the way, i'm on a very high dose 150mgs a day. Anyway, when i complained to my pdoc about the fatigue (He's an excellent doc) he told me that it would pass with time, that to just be patient. I agreed to stay with it and try to be patient, even though deep down i really didn't believe him. Well, he was right, it took about 3 wks. but the fatigue is now gone...Thank God!
Ed asked you how you are sleeping, and i ask the same question because if you aren't sleeping enough this could be part of the reason for the fatigue. If you are sleeping okay, then i say be patient and it should pass as it has for me. One more thing, I strongly recommend that you don't start adding other meds to combat the fatigue...if it lasts too long then perhaps adding something will help, but i really think if you just hang in there it will pass with time. Feel free to ask me anything about Parnate..it is the best AD i've ever taken in my 25 yrs. with this illness, and believe me, i've tried nearly all of them. Good luck Tom!